| Model Number |
60XLTCP |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
10/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 60xltcp, 60xltcp 6.0mm xlt trach cuff prox x1.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the two tracheostomy tube's cuff were leaking when placed into the patient.When the trach was tested in a bucket of water, it was leaking, and pinching the cuff would accelerate the leak.There were small leaks, but the spot where it was leaking could not be found.There was no reported patient outcome.
Event or Problem Description
According to the reporter, the two tracheostomy tube's cuff were leaking when placed into the patient.When the trach was tested in a bucket of water, it was leaking, and pinching the cuff would accelerate the leak.There were small leaks, but the spot where it was leaking could not be found.The trach was replaced every time it failed.
Additional Manufacturer Narrative
Additional information: a2, a3, a4, b5, and g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.